# SDR ASOA201905205070

- Difficulty date: May 20, 2019
- Submitted: May 24, 2019
- Operation: Air carrier
- Aircraft: N11539
- Make and model: Emb EMB-145LR
- Aircraft serial: 145536
- Aircraft time: 41,178 hours, 31,782 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 3801D2C
- Part serial: 400
- Condition: Faulty
- Location: Cockpit
- Part time: 1,355 hours, 1,089 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WINDSHIELD HEAT 2 FAIL ON T/O LOUD CLICKING FROM RELAY FOLLOWED BY STRONG BURNT SMELL. REMOVED AND REPLACED WINDSHIELD NR 2 TEMP CONTROLLER IAW AMM 30-42-01. OPS CHECK IS GOOD A/C WAS APPROVED FOR RETURN TO SERVICE.
